Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Ankle sprained, swelling. MRI shows talar, sub talar synovial effusions. How to treat it?

Hi sir ,I am a footballer. I ve got a lateral ankle sprain while playing football with partially torn anterior talofibular ligament . My doctor advised me some physio which I have been doing and I didnt rest my ankle properly , at times I returned to game prematurely and again It would swell up . Now after 3 months he advised an MRI , in which talar and sub talar synovial effusions are found and persists . What shall I do ??
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi alexprabhu ,
Ankle sprain usually subsides with proper rest analgesics and brace support.
in your case i think you have fallen short of rest which you need to take it now put some nice anklet or brace take good anti inflammatory and do intermittent hot fomentation and and ankle exercises intermittently i think you should get reed of it in 2-3 weeks till then obviously stop playing

Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor